# SDR ERAA20120060

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 40,748 hours, 53,271 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260011
- Part serial: 99078H2837
- Condition: Cracked
- Location: Cockpit
- Part time: 40,749 hours, 53,272 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK AND DELAMINATION ON CAPTAINS WINDSCREEN.  REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW DASH 8 MM 56-10-11.
